# SDR HEEA955182

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 01005101
- Condition: Defective
- Location: Brakes
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CYLINDER WILL NOT DEVELOP ANY PRESSURE.  POSSIBLE INTERNAL LEAKAGE. REPLACED WITH SERVICEABLE MASTER CYLINDER.
